RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1273–1276 (Mi de10457)  

Short Communications

The Exponential Asymptotics of Solutions of the Kolmogorov–Feller Equation

V. G. Danilov, S. M. Frolovichev

Moscow Technical University of Communications and Informatics

Full text: PDF file (509 kB)

English version:
Differential Equations, 2001, 37:9, 1340–1344

Bibliographic databases:

UDC: 517.955.8
Received: 24.04.2000

Citation: V. G. Danilov, S. M. Frolovichev, “The Exponential Asymptotics of Solutions of the Kolmogorov–Feller Equation”, Differ. Uravn., 37:9 (2001), 1273–1276; Differ. Equ., 37:9 (2001), 1340–1344

Citation in format AMSBIB
\Bibitem{DanFro01}
\by V.~G.~Danilov, S.~M.~Frolovichev
\paper The Exponential Asymptotics of Solutions of the Kolmogorov--Feller Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1273--1276
\mathnet{http://mi.mathnet.ru/de10457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944920}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1340--1344
\crossref{https://doi.org/10.1023/A:1012590200253}


Linking options:
  • http://mi.mathnet.ru/eng/de10457
  • http://mi.mathnet.ru/eng/de/v37/i9/p1273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019